Will this cause someone to be teary eyed and have a brain that feels like a bowl of mixed up spaghetti? The only difference that I can think of is that last week the doctor increased my dose from 50 to 100mg
I also take Topamax, like any new med and specially increasing the dose your organism will eventually get used to it..from my experience ( remmember not all individuals react to the drug in the same way).
I take 75mg PM and 50mg AM. At first I felt somehow similar to what you are experiencing... especially when my dose was increased, but as I said eventually it does go away.
Now if you keep on experiencing this let´s say "spaghetti" feeling contact your Doctor to discuss your dosage.
Best of luck... from a caring individual.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2011 • 2 answers
Posted 14 Oct 2013 • 4 answers
Posted 13 Apr 2014 • 2 answers
Posted 30 Aug 2015 • 1 answer
Posted 17 Oct 2016 • 2 answers